# SDR DALA14015970961

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON ATTACH BS 927 AND L6R AT AFT CEILING PAX CABIN STRUCTURE.  REPAIRED IAW SRM 53-02, FIG 18, SRM 51-10-4, 51-10-03, PAR 14 & 21 AND SRM 53-14-03.
